Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016) : [29] Collection home page

CONTENTS


Section 1

Nakamura Gen, Oliva Marcos

Exponential decay of solutions to initial boundary value problem for anisotropic visco-elastic systems

Lakshtanov Evgeny L., Novikov Roman G.||Vainberg Boris R.

A global Riemann-Hilbert problem for two-dimensional inverse scattering at fixed energy

Belishev Mikhail I., Vakulenko Aleksei F.

On characterization of inverse data in the boundary control method

Guo Chang-Yu, Kar Manas||Salo Mikko

Inverse problems for p-Laplace type equations under monotonicity assumptions

Morassi Antonino, Rosset Edi

Stable determination of an inclusion in an inhomogeneous elastic body by boundary measurements

Magnanini Rolando

An introduction to the study of critical points of solutions of elliptic and parabolic equations

Sakaguchi Shigeru

Two-phase heat conductors with a stationary isothermic surface

Banerjee Agnid, Garofalo Nicola

Quantitative uniqueness for zero-order perturbations of generalized Baouendi-Grushin operators

Beretta Elena, Francini Elisa

Asymptotic formulas for steady state voltage potentials in the presence of thin inhomogeneities. The complex case.

Sincich Eva, Vessella Sergio

Wave equation with Robin condition, quantitative estimates of strong unique continuation at the boundary

Di Benedetto Emmanuele, Gianazza Ugo

Some properties of De Giorgi classes

Chitour Yacine, Sigalotti Mario

Generic controllability of the bilinear Schroedinger equation on 1-D domains: the case of measurable potentials

Inglese Gabriele, Olmi Roberto

Nondestructive evaluation of inaccessible surface damages by means of active thermography

Rondi Luca

Discrete approximation and regularisation for the inverse conductivity problem

Kang Hyeonbae

On coated inclusions neutral to bulk strain fields in two dimensions

Heck Horst, Wang Jenn-Nan

Optimal stability estimate of the inverse boundary value problem by partial measurements

Clerc Maureen, Leblond Juliette, Marmorat Jean-Paul, Papageorgakis Christos

Uniqueness result for an inverse conductivity recovery problem with application to EEG

Di Cristo Michele

Stability analysis of the inverse inclusion problem

Gianazza Ugo, Salsa Sandro

On the boundary behaviour of solutions to parabolic equations of p−Laplacian type


Section 2


Hayashi Makoto

On the improved Massera’s theorem for the unique existence of the limit cycle for a Lienard equation

Guerra Lucio

On elliptic curves of bounded degree:a polarized Abelian surface

Cahen Benjamin

Schrödinger model and Stratonovich-Weyl correspondence for Heisenberg motion groups

Alzer Horst, Prodinger Helmut

Notes on a combinatorial identity

Lopez-Gomez Julian

Global bifurcation for Fredholm operators

Iena Oleksandr

On the singular 1-dimensional planar sheaves supported on quartics

Pahan Sampa, Pal Buddhadev, Bhattacharyya Arindam

Multiply warped products quasi-Einstein manifolds with quarter-symmetric connection

Gaburro Romina

Stable determination at the boundary of the optical properties of a medium: the static case

Isakov Viktor

Carleman estimates with two large parameters for an anisotropic system of elasticity

Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics

Browse
Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 29
Issue DateTitleAuthor(s)
2016Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2016Carleman estimates with two large parameters for an anisotropic system of elasticityIsakov, Viktor
2016Stable determination at the boundary of the optical properties of a medium: the static caseGaburro, Romina
2016Multiply warped products quasi-Einstein manifolds with quarter-symmetric connectionPahan, Sampa; Pal, Buddhadev; Bhattacharyya, Arindam
2016On the singular 1-dimensional planar sheaves supported on quarticsIena, Oleksandr
2016Global bifurcation for Fredholm operatorsLopez-Gomez, Julian
2016Schrödinger model and Stratonovich-Weyl correspondence for Heisenberg motion groupsCahen, Benjamin
2016On elliptic curves of bounded degree:a polarized Abelian surfaceGuerra, Lucio
2016Notes on a combinatorial identityAlzer, Horst; Prodinger, Helmut
2016On the improved Massera’s theorem for the unique existence of the limit cycle for a Lienard equationHayashi, Makoto
2016Stability analysis of the inverse inclusion problemDi Cristo, Michele
2016On the boundary behaviour of solutions to parabolic equations of p−Laplacian typeGianazza, Ugo; Salsa, Sandro
2016Uniqueness result for an inverse conductivity recovery problem with application to EEGClerc, Maureen; Leblond, Juliette; Marmorat, Jean-Paul; Papageorgakis, Christos
2016Optimal stability estimate of the inverse boundary value problem by partial measurementsHeck, Horst; Wang, Jenn-Nan
2016Discrete approximation and regularisation for the inverse conductivity problemRondi, Luca
2016On coated inclusions neutral to bulk strain fields in two dimensionsKang, Hyeonbae
2016Nondestructive evaluation of inaccessible surface damages by means of active thermographyInglese, Gabriele; Olmi, Roberto
2016Generic controllability of the bilinear Schroedinger equation on 1-D domains: the case of measurable potentialsChitour, Yacine; Sigalotti, Mario
2016Wave equation with Robin condition, quantitative estimates of strong unique continuation at the boundarySincich, Eva; Vessella, Sergio
2016Some properties of De Giorgi classesDi Benedetto, Emmanuele; Gianazza, Ugo
Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 29
Subscribe to this collection to receive daily e-mail notification of new additions RSS Feed RSS Feed RSS Feed